# SDR FDEA201707111900

- Difficulty date: July 11, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, DURING ACCOMPLISHMENT OF AN INSPECTION ON AN EXISTING REPAIR ON THE FWD CARGO DOOR AFT CUTOUT AREA,  FOUND THE OUTER DOUBLER CHAFED BS 1002.3, LONGERON 40  TO 42R.  THE DOUBLER WAS REMOVED IAW SRM 51-33-01-0G, AND A NEW DOUBLER  INSTALLED IAW EA 1-5330-T0302104 C, PART 4.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
